# SDR SWAA2022021514156

- Difficulty date: April 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR T-STRAP AT STA 787; MULTIPLE AREAS OF CORROSION / RECIEVED NEW ACB FLOOR TEC STRAP FOR BS 787 AND INSTALLED PER AMM 25-52-10-400-801 ED57627U 19APR18 AFTER REMOVING DAMAGED T-STRAP AT BS 787 PER AMM 25-52-10 NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 SECTION 9.
